Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Itchiness in vagina, white bumps on clitoris, bleeding, menstrual pain, asthma. Used inhaler, beclomethasone dipropionate. Allergy?

This afternoon I starting getting itchy in my vagina. When I looked I saw a small white bump on my clitoris. I just checked again and now there are 3. I just finished my period yesterday, but it has come back - I am bleeding again, and I have menstrual-like pains in my tummy. I have a boyfriend and have been seeing him for about a year, we are sexually active and have sex once or twice a week on average. We don't use protection. I have a coil fitted. (It has been in for about 2 and a half years). It may be worth mentioning that I have recently started using an inhaler twice daily (Beclometasone Dipropionate) - my doctor thinks I might be asthmatic! I am 37 (have never suffered from asthma - she thinks I might be allergic to my cat - only mentioning it in case it might be relevant)
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
OBGYN 's  Response
Mar 2014
Hi,

Thanks for using HCM.

It seems from your history that you are having a vaginal infection. The lesions on the clitoris may be due to bacterial or viral infection. In that case it is best to avoid sexual contact for a few days or use a condom, keep the area clean with warm water containing a few drops of any simple local antiseptic like chloroxylenol [ commonly sold as dettol]. Also, keep the area dry. Vaginal tablets that contain combination of metronidazole and clotrimazole can be inserted after consulting a gynec if the itching persists.

I am glad that you mentioned the inhaler as it is wise not to keep any doubts in your mind. Inhalers act mostly locally and very little drug gets into your body. Thus it is unlikely that the infection is related to the asthma medicine.

Hope you find this useful.

Have a good day.

Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor